Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 6, Number 4

All articles in this issue are freely accessible.

A note on $f$-regularity in rings
R. L. Blair.
Proc. Amer. Math. Soc. 6 (1955), 511-515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072112
Extensions of ordered groups
Paul Conrad.
Proc. Amer. Math. Soc. 6 (1955), 516-528
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073605
Sylow $p$-subgroups of the classical groups over finite fields with characteristic prime to $p$
A. J. Weir.
Proc. Amer. Math. Soc. 6 (1955), 529-533
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072143
The Sylow subgroups of the symmetric groups
A. J. Weir.
Proc. Amer. Math. Soc. 6 (1955), 534-541
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072142
On the number of realizations of a Hasse diagram by finite sets
Abraham P. Hillman.
Proc. Amer. Math. Soc. 6 (1955), 542-548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0074380
On complete lattices and a problem of Birkhoff and Frink
V. K. Balachandran.
Proc. Amer. Math. Soc. 6 (1955), 548-553
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072852
Note on subdirect sums of rings
Neal H. McCoy.
Proc. Amer. Math. Soc. 6 (1955), 554-557
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072113
On the number of positive integers $≦x$ all of whose prime factors are $≦y$
S. Chowla and W. E. Briggs.
Proc. Amer. Math. Soc. 6 (1955), 558-562
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071449
Permutations preserving convergence of series
Ralph Palmer Agnew.
Proc. Amer. Math. Soc. 6 (1955), 563-564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071559
Measurable subspaces and subalgebras
R. R. Bahadur.
Proc. Amer. Math. Soc. 6 (1955), 565-570
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072446
Distribution of zeros of sequences of polynomials of unbounded degree
Alan F. Kay.
Proc. Amer. Math. Soc. 6 (1955), 571-582
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072207
Multiply monotone complex sequences
W. M. Zaring.
Proc. Amer. Math. Soc. 6 (1955), 583-593
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072245
Note on the first Cesàro mean of the derived conjugate series of Fourier series
R. Mohanty and M. Nanda.
Proc. Amer. Math. Soc. 6 (1955), 594-597
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071579
On sufficient conditions for overconvergence
T. J. Rivlin.
Proc. Amer. Math. Soc. 6 (1955), 597-602
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071511
Some applications of theorems on uniform Cauchy points to infinite series
C. W. McArthur.
Proc. Amer. Math. Soc. 6 (1955), 603-612
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073719
A note on Bernstein’s approximation problem
W. H. J. Fuchs and Harry Pollard.
Proc. Amer. Math. Soc. 6 (1955), 613-615
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072259
A note on Tauberian conditions for Abel and Cesàro summability
H. R. Pitt.
Proc. Amer. Math. Soc. 6 (1955), 616-619
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071558
On circularly symmetric functions
James A. Jenkins.
Proc. Amer. Math. Soc. 6 (1955), 620-624
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072219
On the Peano curves associated with some conformal maps
Gerald R. MacLane.
Proc. Amer. Math. Soc. 6 (1955), 625-630
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072227
Two-dimensional measure in $3$-space
Gerald Freilich.
Proc. Amer. Math. Soc. 6 (1955), 631-633
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071504
Struct ideals
A. D. Wallace.
Proc. Amer. Math. Soc. 6 (1955), 634-638
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071756
The position of $C$-sets in semigroups
A. D. Wallace.
Proc. Amer. Math. Soc. 6 (1955), 639-642
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071709
Compact transformations and the $k$-topology in Hilbert space
Ralph A. Raimi.
Proc. Amer. Math. Soc. 6 (1955), 643-646
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071743
On two problems of J. Schmidt
G. Ladner.
Proc. Amer. Math. Soc. 6 (1955), 647-650
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0072083
On the problem of the invariance of homotopical stability of points under Cartesian multiplication
Hiroshi Noguchi.
Proc. Amer. Math. Soc. 6 (1955), 651-655
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071768
Locally-finitely-valued cohomology groups
William L. Gordon.
Proc. Amer. Math. Soc. 6 (1955), 656-662
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071772
Primitive recursive functions. II
Raphael M. Robinson.
Proc. Amer. Math. Soc. 6 (1955), 663-666
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073535
A note on primitive recursive functions
Julia Robinson.
Proc. Amer. Math. Soc. 6 (1955), 667-670
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0073536
American Mathematical Society